# SDR SWAA2022053112522

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 23,700 hours, 10,954 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WITH TOGA SEL #1 ENG WENT TO 93.5 % N1; #2 ENGINE WENT TO 87.4% N1. ADVANCING (MANUALLY) THE #2 THRUST LEVER DID NOT ADVANCE N1 ABOVE 87.4%. / [01] AFTER INSTALLATION OF FUEL PUMP PACKAGE; #2 ENGINE TAKEOFF POWER IS SATISFACTORY; IAW B737 AMM 71-00-00. #2 ENGINE SERVO FUEL HEATER; HMU; & HAND CRANKING DRIVE COVER WERE REMOVED TO FOM; ALL WERE INSTALLED &TESTED/LEANK CHECKED; IAW B737 AMM 72-63-01; 73-11-07; & 73-21-10.;[02] CW
